# SDR 2A6R2023083067903

- Difficulty date: August 30, 2023
- Submitted: August 30, 2023
- Operation: General aviation
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N107VU
- Make and model: Urocop EC 130 T2
- Aircraft serial: 8109
- Aircraft time: 2,214 hours, 7,665 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Tail Boom
- Part number: 350A23075020
- Part serial: NA
- Condition: Dented
- Location: Zone 200
- Part time: 2,214 hours, 7,665 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT DAMAGE TO THE TAIL BOOM UPPER SKIN PANEL (PN: 350A23-0750.20) WAS IDENTIFIED JUST AFT OF THE FUSELAGE-TAIL BOOM JUNCTION ON THE UPPER RIGHT HAND SIDE NEAR TAIL BOOM FRAME 156. THE DENT IS APPROXIMATELY 8MM (0.315”) IN DIAMETER AND 0.012” DEEP.
